Oscillatory and periodic solutions in alternately advanced and delayed differential equations
Más información
| Título según WOS: | Oscillatory and periodic solutions in alternately advanced and delayed differential equations |
| Título según SCOPUS: | Oscillatory and periodic solutions in alternately advanced and delayed differential equations |
| Título de la Revista: | Carpathian Journal of Mathematics |
| Volumen: | 29 |
| Número: | 2 |
| Editorial: | Editura Universitatii de Nord |
| Fecha de publicación: | 2013 |
| Página de inicio: | 149 |
| Página final: | 158 |
| Idioma: | English |
| Notas: | ISI, SCOPUS - ISI |